# SDR UALA2012031201575

- Difficulty date: March 9, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,155 hours, 14,090 cycles
- Engine: Pwa PW4060
- System (JASC): 2822 · Fuel Boost Pump
- Part: Housing
- Condition: Defective
- Location: Fuel Tank
- Component: Boost Pump
- Component part number: S343T00114
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD BOOST PUMP INOP IN RIGHT MAIN FUEL TANK.  REPLACED RIGHT MAIN BOOST PUMP HOUSING AND FWD AND AFT BOOST PUMPS OPS CHECK AND LEAK CHECK GOOD.
